# SDR HEEA078039

- Difficulty date: February 25, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- Aircraft time: 3,135 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006107
- Part serial: A294
- Condition: Corroded
- Location: M/R Gearbox
- Part time: 2,677 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX TRANSMISSION HAS CORROSION ON SPLIT LINE.
